RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2008, Volume 14, Number 3, Pages 170–182 (Mi timm51)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability of the unique solvability for some differential equations

I. G. Tsar'kov

M. V. Lomonosov Moscow State University

Abstract: Conditions on a differential equation are studied under which it is possible to estimate the deviation of some of its continuous solutions from each other in the uniform metric given their deviations on a grid.

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 264, suppl. 1, S185–S198

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 07.02.2008

Citation: I. G. Tsar'kov, “Stability of the unique solvability for some differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 14, no. 3, 2008, 170–182; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S185–S198

Citation in format AMSBIB
\Bibitem{Tsa08}
\by I.~G.~Tsar'kov
\paper Stability of the unique solvability for some differential equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2008
\vol 14
\issue 3
\pages 170--182
\mathnet{http://mi.mathnet.ru/timm51}
\elib{http://elibrary.ru/item.asp?id=11929756}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 264
\issue , suppl. 1
\pages S185--S198
\crossref{https://doi.org/10.1134/S0081543809050162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265511100016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349099563}


Linking options:
  • http://mi.mathnet.ru/eng/timm51
  • http://mi.mathnet.ru/eng/timm/v14/i3/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Stability of Unique Solvability of Quasilinear Equations Given Additional Data”, Math. Notes, 90:6 (2011), 894–919  mathnet  crossref  crossref  mathscinet  isi
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:180
    Full text:50
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019